# SDR SWIA20230122114

- Difficulty date: November 14, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 48,075 hours, 31,541 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Condition: Corroded
- Location: Bs 969-989
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH REPAIR PLATES UNDER SS PLATE ARE CORRODED. FS969.00 - FS989.00 STGR27. (MARKED)   (C-CHECK RO 1/19/2024)   EVALUATED. NO ALLOWABLE LIMITS FOR DAMAGE ON PREVIOUS REPAIR. REF CRJ700 SRM 51-13-02-001-001-A01. REMOVED AND  INSTALLED NEW 1EA BOTTOM DOUBLER, 1 EA NEW TOP DOUBLER, 2 EA FILLER, 2 EA NEW TAPERED SHIMS AND 1EA NEW PROTECTIVE PLATE IN REF REO 670-53-00-290 REV -F DATED 2019-04-26 SOLUTION 1 (CRJ 700) STEP 24 TO 29. COMPLIED WITH TASK CARD 51-900-1002-SKY
